# SDR AUS20040317

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shaft
- Condition: Wrong Part
- Location: Antiskid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 MAIN WHEEL TIRE DAMAGED AND DEFLATED. INVESTIGATION FOUND THAT THE TIRE DEFLATED DUE TO WHEEL LOCKUP ON LANDING ROLL. THE WHEEL LOCKUP WAS CAUSED BY A BENT ANTI-SKID TRANSDUCER DRIVESHAFT WHICH CAUSED THE ANTI-SKID SYSTEM ON THIS WHEEL POSITION TO BE NON-OPERATIVE. THE BENT TRANSDUCER SHAFT ALSO CAUSED DAMAGE TO SEVERAL OTHER COMPONENTS NAMELY THE BRAKE COOLING FAN MOTOR, FAN DUCT, AND DEBRIS SCREEN COVER. THE BENT ANTI-SKID DRIVE SHAFT APPEARS TO BE CAUSED BY INCORRECT FIT OF SHAFT INTO DEBRIS SCREEN SPLINED DRIVE BEARING AT LAST WHEEL INSTALLATION. PERSONNEL/MAINTENANCE ERROR.
